Sums of squares on real algebraic curves

Zitieren

Dateien zu dieser Ressource

Dateien Größe Format Anzeige

Zu diesem Dokument gibt es keine Dateien.

SCHEIDERER, Claus, 2003. Sums of squares on real algebraic curves. In: Mathematische Zeitschrift. 245(4), pp. 725-760. ISSN 0025-5874. eISSN 1432-1823

@article{Scheiderer2003squar-23302, title={Sums of squares on real algebraic curves}, year={2003}, doi={10.1007/s00209-003-0568-1}, number={4}, volume={245}, issn={0025-5874}, journal={Mathematische Zeitschrift}, pages={725--760}, author={Scheiderer, Claus} }

<rdf:RDF xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:dcterms="http://purl.org/dc/terms/" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/23302"> <dcterms:abstract xml:lang="eng">Given an affine algebraic variety V over ℝ with real points V(ℝ) compact and a non-negative polynomial function f∈ℝ[V] with finitely many real zeros, we establish a local-global criterion for f to be a sum of squares in ℝ[V]. We then specialize to the case where V is a curve. The notion of virtual compactness is introduced, and it is shown that in the local-global principle, compactness of V(ℝ) can be relaxed to virtual compactness. The irreducible curves on which every non-negative polynomial is a sum of squares are classified. All results are extended to the more general framework of preorders. Moreover, applications to the K-moment problem from analysis are given. In particular, Schmüdgen’s solution of the K-moment problem for compact K is extended, for dim (K)=1, to the case when K is virtually compact.</dcterms:abstract> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2013-05-17T08:57:29Z</dcterms:available> <dc:contributor>Scheiderer, Claus</dc:contributor> <dc:rights>deposit-license</dc:rights> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2013-05-17T08:57:29Z</dc:date> <dc:creator>Scheiderer, Claus</dc:creator> <bibo:uri rdf:resource="http://kops.uni-konstanz.de/handle/123456789/23302"/> <dcterms:issued>2003</dcterms:issued> <dc:language>eng</dc:language> <dcterms:title>Sums of squares on real algebraic curves</dcterms:title> <dcterms:bibliographicCitation>Mathematische Zeitschrift ; 245 (2003), 4. - S. 725-760</dcterms:bibliographicCitation> <dcterms:rights rdf:resource="http://nbn-resolving.org/urn:nbn:de:bsz:352-20140905103605204-4002607-1"/> </rdf:Description> </rdf:RDF>

Das Dokument erscheint in:

KOPS Suche


Stöbern

Mein Benutzerkonto